# SDR AUS20010549

- Difficulty date: May 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115
- Condition: Frayed
- Location: Escape Slide
- Component: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH AFT MAIN ENTRY DOOR ESCAPE SLIDE RELEASE CABLES CONTAINED BROKEN STRANDS. FOUND DURING INSPECTION IAW AD/B737/42, FAA AD 90-12-11 AND EI 734-025-0086 REV09.
